U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Do refampicin and isoniazid decrease vitamin b6?

1 doctor answer2 doctors weighed in
Dr. Michael H. T. Sia
Pediatrics 31 years experience
See below: Isoniazid neuropathy develops in the presence of risk factors (hiv, alcoholism, diabetes, renal failure, malnutrition, pregnancy and lactation, neurotoxic medication) and manifests itself initially by burning feet. Your doctor may also want you to take a supplemental vitamin b6 (pyridoxine) tablet daily during treatment to prevent numbness and tingling caused by low levels of this vitamin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 47-year-old member asked:
1 doctor answer4 doctors weighed in
A 38-year-old member asked:
2 doctor answers2 doctors weighed in
A 48-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.